Oklahoma, 2016Damaging Wind in Oklahoma, March 8, 2016
March 8, 2016 · NWS OUN · 1 event in 1 county or zone
As a cut off low moved into the region early on the 8th, a line of storms formed and moved eastward across Oklahoma, enhanced by the low level jet, producing some marginally severe wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As a cut off low moved into the region early on the 8th, a line of storms formed and moved eastward across Oklahoma, enhanced by the low level jet, producing some marginally severe wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Mar 8, 10:18 AM CST, 29 minutes earlier.
Area forecast discussion, Mar 8, 10:18 AM CST, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1018 AM CST TUE MAR 8 2016
.UPDATE...
ADJUSTED POPS AND TEMPS TO REFLECT CURRENT TRENDS.
&&
.DISCUSSION...
WIDESPREAD PRECIP CONTINUES SHIFT ENE OVER CENTRAL OK AND NORTH
CENTRAL TEXAS THIS MORNING. A FEW STRONG WIND GUSTS HAVE BEEN
OBSERVED AND WILL LIKELY CONTINUE TO IMPACT EASTERN AND
SOUTHEASTERN OK OVER THE NEXT COUPLE OF HOURS. BEHIND THIS MCS,
SUBSIDENCE IS RESULTING IN RAPID CLEARING ACROSS PORTIONS OF
WESTERN NORTH TEXAS. POPS AND QPF WERE ADJUSTED FOR SLIGHTLY
FASTER PROGRESSION, WITH MOST OF THE SIGNIFICANT RAINFALL LIKELY
ENDING AROUND 19-20Z FOR OUR FA. ALSO ADJUSTED TEMPS DOWNWARD 1-2
DEGREES OVER THE NEXT FEW HOURS, ESPECIALLY ACROSS CENTRAL AND
EASTERN OK. ADDITIONAL DEVELOPMENT THIS AFTERNOON ACROSS WESTERN
NORTH TEXAS APPEARS UNLIKELY FOR THE TIME BEING, BUT SHOWERS AND
THUNDERSTORMS WILL RETURN LATE TONIGHT FOR MOST OF OK AS THE NEXT
UPPER LEVEL SHORTWAVE TROUGH LIFTS OVER NORTH TEXAS. ALL UPDATED
PRODUCTS HAVE BEEN SENT.
&&
.PREV DISCUSSION... /ISSUED 609 AM CST TUE MAR 8 2016/
AVIATION...
0812/0912 TAFS...
SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE
ACROSS MOST TERMINAL LOCATIONS THIS MORNING. THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH MAY
REDUCE VISIBILITY BELOW 1 MILE. HAIL AND WIND GUSTS OVER
45 KNOTS ARE ALSO POSSIBLE...ESPECIALLY ACROSS SOUTHWESTERN
OKLAHOMA AND NORTHERN TEXAS. MOST OF THE SHOWERS AND STORMS WILL
CLEAR ALL TERMINAL SITES BY 18-19Z. ADDITIONAL STORMS MAY FORM
LATER THIS AFTERNOON/EVENING BUT COVERAGE OF STORMS WILL BE LESS.
MVFR CONDITIONS ARE EXPECTED THIS AFTERNOON BUT IFR CEILINGS MAY
REFORM LATER THIS EVENING/OVERNIGHT.
PREV DISCUSSION... /ISSUED 351 AM CST TUE MAR 8 2016/
DISCUSSION...
SEVERAL HIGH RESOLUTION MODELS HAVE BEEN CONSISTENT IN DEVELOPING
SCATTERED CONVECTION OVER SOUTHWESTERN TEXAS EARLY THIS MORNING
WITH INCREASING COVERAGE OVER SOUTHWESTERN OKLAHOMA AND WESTERN
NORTH TEXAS BY SUNRISE. INSTABILITY AND DEEP LAYER SHEAR WILL
SUPPORT THE RISK OF LARGE HAIL WITH SOME WIND POTENTIAL THIS
MORNING...ESPECIALLY ACROSS WESTERN NORTH TEXAS AND SOUTHWESTERN
OKLAHOMA. STORM INTENSITY MAY DECREASE OVER CENTRAL AND SOUTHERN
OKLAHOMA...BUT STORMS WILL STILL HAVE THE POTENTIAL TO PRODUCE
HEAVY RAINFALL AND SOME HAIL. MOST OF THE MORNING CONVECTION IS
EXPECTED TO MOVE NORTH AND EAST OF THE FORECAST AREA BY EARLY
AFTERNOON.
ADDITIONAL STORMS MAY DEVELOP BY MID AFTERNOON ALONG AND NEAR A
COLD IN NORTHWESTERN OKLAHOMA AND THE TEXAS PANHANDLE. OTHER
STORMS MAY ALSO DEVELOP NEAR DRYLINE IN WESTERN NORTH TEXAS.
SEVERE STORMS WILL CERTAINLY BE POSSIBLE...ESPECIALLY IN WESTERN
NORTH TEXAS WHERE BETTER INSTABILITY WILL LIKELY DEVELOP.
AFTER THE CONVECTION THIS MORNING AND AFTERNOON...TRENDS BECOME
MORE UNCERTAIN. IT'S POSSIBLE THAT WIDESPREAD STORMS WILL FORM
OVER SOUTHERN AND CENTRAL TEXAS LATE THIS AFTERNOON INTO THIS
EVENING...AS AN UPPER LOW MOVES SLOWLY ACROSS NORTHERN MEXICO.
WITH INCREASING SOUTHERLY FLOW AT MID/UPPER LEVELS...STORMS MAY
MOVE/DEVELOP INTO SOUTHERN AND CENTRAL OKLAHOMA BUT NOT AS
WIDESPREAD AS THE TT WRF MODEL.
THE UPPER LOW OVER NORTHERN MEXICO AND SOUTHERN TEXAS WILL MOVE
LITTLE WEDNESDAY INTO THURSDAY. MEANWHILE...A MID-LEVEL TROUGH
WILL MOVE ACROSS THE NORTHERN AND CENTRAL ROCKIES LATE WEDNESDAY
INTO THURSDAY. AS THE TROUGH CONTINUES EAST...DRIER AIR WILL
MOVE INTO AT LEAST THE WESTERN 1/3 OR 1/2 OF OKLAHOMA WITH
INCREASING NORTHERLY WINDS.
BY LATE WEEK...A SOUTHERN STREAM SYSTEM MOVING ACROSS THE
SOUTHWESTERN UNITED STATES MAY FINALLY MOVE THE MID/UPPER LOW
OVER TEXAS EASTWARD. AFTER THE SYSTEM MOVES EAST...MAINLY DRY
WEATHER IS EXPECTED WITH A WARMING TREND INTO EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 68 54 66 48 / 100 50 60 30
HOBART OK 70 49 65 45 / 60 30 50 40
WICHITA FALLS TX 75 54 68 51 / 30 60 60 40
GAGE OK 66 42 63 38 / 20 30 40 40
PONCA CITY OK 66 48 65 43 / 80 40 50 30
DURANT OK 73 59 67 56 / 100 80 80 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-
041>043-046>048-050>052.
TX...NONE.
&&
03/03Hazardous weather outlook, Mar 8, 4:34 AM CST, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CST TUE MAR 8 2016
OKZ004>048-050>052-TXZ083>090-091045-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
434 AM CST TUE MAR 8 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...TODAY AND TONIGHT...
.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK IS LOCATED SOUTH OF A LINE FROM ERICK... TO
CLINTON... TO KINGFISHER AND STILLWATER... INCLUDING ALL OF
WESTERN NORTH TEXAS. A MARGINAL RISK OF SEVERE STORMS SURROUNDS
THE SLIGHT RISK... AND INCLUDES ALL OF NORTHERN OKLAHOMA... EXCEPT
EXTREME NORTHWEST OKLAHOMA.
TIMING...
STRONG TO SEVERE STORMS ARE POSSIBLE THIS MORNING AND AGAIN LATE
THIS AFTERNOON INTO THE EVENING HOURS.
IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF HAIL TO TWO INCHES IN
DIAMETER... DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH... AND
LOCALLY HEAVY RAINFALL. THERE IS A LOW CHANCE OF A FEW TORNADOES.
.FLASH FLOODING...
LOCALLY HEAVY RAINFALL MAY RESULT IN FLASH FLOODING ACROSS
SOUTHERN AND SOUTHEAST OKLAHOMA.
DISCUSSION...
MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
IMPACT OKLAHOMA AND WESTERN NORTH TEXAS THROUGH TONIGHT.
THIS MORNING... A COMPLEX OF STRONG TO SEVERE STORMS WILL MOVE
NORTHEAST FROM NORTH TEXAS ACROSS SOUTHERN AND PARTS OF CENTRAL
OKLAHOMA BEFORE MOVING NORTHEAST OF THE AREA BY LATE MORNING.
LARGE HAIL... DAMAGING WIND GUSTS AND HEAVY RAINFALL WILL BE THE
MAIN IMPACTS WITH THESE STORMS.
A BREAK IN THE ACTIVITY IS THEN EXPECTED THROUGH MUCH OF THE
AFTERNOON. THIS WILL ALLOW MODEST INSTABILITY TO REDEVELOP IN THE
WAKE OF THE MORNING STORMS. ADDITIONAL STORM DEVELOPMENT IS
EXPECTED TO OCCUR ACROSS PARTS OF WEST TEXAS INTO WESTERN AND
SOUTHWESTERN OKLAHOMA BY LATE IN THE AFTERNOON. THIS ACTIVITY WILL
THEN TRACK EAST AND NORTHEAST ACROSS THE AREA AND WILL BE CAPABLE
OF LARGE HAIL... DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO.
.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS MORNING
AND AGAIN LATE THIS AFTERNOON INTO THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
.THUNDERSTORMS...
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH SATURDAY. THE
CHANCE OF SEVERE WEATHER DURING THIS TIME WILL BE REMAIN LOW.
.FLASH FLOODING...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON ON WEDNESDAY FOR SOUTHERN
AND SOUTHEAST OKLAHOMA. BETWEEN 3 TO 5 INCHES OF TOTAL RAINFALL
WILL BE POSSIBLE THROUGH MID-DAY WEDNESDAY.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Mar 8, 8:45 AM CST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
845 AM CST TUE MAR 8 2016
OKZ027-038-039-044-081515-
COMANCHE OK-GRADY OK-COTTON OK-STEPHENS OK-
845 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...SOUTHWESTERN
GRADY...NORTHEASTERN COTTON AND NORTHWESTERN STEPHENS COUNTIES UNTIL
915 AM CST...
AT 844 AM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
STERLING...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN LAWTON...DUNCAN...MARLOW...STERLING...SOUTHEASTERN FORT
SILL...CENTRAL HIGH AND HULEN.
LAT...LON 3463 9838 3486 9816 3459 9784 3444 9823
TIME...MOT...LOC 1444Z 226DEG 32KT 3462 9823
Special weather statement, Mar 8, 8:59 AM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
859 AM CST TUE MAR 8 2016
OKZ024-025-081530-
OKLAHOMA OK-CANADIAN OK-
859 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA AND NORTHEASTERN
CANADIAN COUNTIES UNTIL 930 AM CST...
AT 856 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER WESTERN
OKLAHOMA CITY...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...WESTERN EDMOND...MIDWEST CITY...DEL CITY...YUKON...
BETHANY...MUSTANG...WARR ACRES...THE VILLAGE...PIEDMONT...SPENCER...NICHOLS
HILLS...TINKER AIR FORCE BASE...FOREST PARK...WOODLAWN PARK...LAKE ALUMA...
SMITH VILLAGE...RICHLAND...WILL ROGERS AIRPORT AND THE FAIRGROUNDS.
LAT...LON 3565 9738 3542 9739 3538 9768 3567 9786
3573 9756 3573 9754
TIME...MOT...LOC 1456Z 239DEG 28KT 3549 9767Special weather statement, Mar 8, 9:07 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
907 AM CST TUE MAR 8 2016
OKZ024-025-081530-
OKLAHOMA OK-CANADIAN OK-
907 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA AND EAST CENTRAL
CANADIAN COUNTIES UNTIL 930 AM CST...
AT 904 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OKLAHOMA CITY...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...BETHANY...CHOCTAW...WARR
ACRES...THE VILLAGE...PIEDMONT...SPENCER...NICHOLS HILLS...JONES...NICOMA
PARK...VALLEY BROOK...ARCADIA...TINKER AIR FORCE BASE...FOREST PARK...
WOODLAWN PARK...LAKE ALUMA AND SMITH VILLAGE.
LAT...LON 3544 9723 3537 9763 3538 9765 3567 9772
3572 9757 3572 9732
TIME...MOT...LOC 1504Z 239DEG 27KT 3554 9760Special weather statement, Mar 8, 9:37 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
937 AM CST TUE MAR 8 2016
OKZ019-025-026-081600-
OKLAHOMA OK-LOGAN OK-LINCOLN OK-
937 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKLAHOMA...SOUTHEASTERN
LOGAN AND WESTERN LINCOLN COUNTIES UNTIL 1000 AM CST...
AT 934 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER JONES...MOVING
EAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN OKLAHOMA CITY...EDMOND...MIDWEST CITY...CHOCTAW...HARRAH...
SPENCER...JONES...NICOMA PARK...LUTHER...WELLSTON...ARCADIA...WARWICK AND
FALLIS.
LAT...LON 3544 9740 3572 9746 3589 9706 3550 9697
TIME...MOT...LOC 1534Z 253DEG 28KT 3557 9731
Special weather statement, Mar 8, 10:07 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1007 AM CST TUE MAR 8 2016
OKZ042-043-047-048-052-081630-
ATOKA OK-COAL OK-BRYAN OK-PONTOTOC OK-JOHNSTON OK-
1007 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATOKA...COAL...
NORTHWESTERN BRYAN...SOUTHEASTERN PONTOTOC AND EASTERN JOHNSTON
COUNTIES UNTIL 1030 AM CST...
AT 1006 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES WEST OF CONNERVILLE TO NEAR KENEFIC...MOVING NORTHEAST
AT 40 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ATOKA...COALGATE...STONEWALL...WAPANUCKA...STRINGTOWN...LEHIGH...TUPELO...
MILBURN...TUSHKA...CANEY...KENEFIC...BROMIDE...CENTRAHOMA...FITTSTOWN...
PONTOTOC...FILLMORE...CONNERVILLE...REAGAN...CLARITA AND COLEMAN.
LAT...LON 3481 9649 3445 9589 3408 9641 3444 9683
TIME...MOT...LOC 1606Z 219DEG 41KT 3446 9669 3418 9640
Special weather statement, Mar 8, 10:31 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1031 AM CST TUE MAR 8 2016
OKZ042-043-047-081700-
COAL OK-PONTOTOC OK-JOHNSTON OK-
1031 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COAL...PONTOTOC AND
NORTH CENTRAL JOHNSTON COUNTIES UNTIL 1100 AM CST...
AT 1029 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES SOUTHEAST OF ROFF TO NEAR OLNEY...MOVING NORTHEAST AT 40
MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ADA...BYNG...STONEWALL...TUPELO...FRANCIS...FITZHUGH...CENTRAHOMA...CLARITA...
FITTSTOWN...OLNEY...PONTOTOC AND JESSE.
LAT...LON 3443 9636 3450 9684 3451 9683 3489 9680
3489 9675 3486 9673 3486 9670 3488 9669
3487 9658 3479 9640 3477 9641 3477 9635
3469 9618
TIME...MOT...LOC 1629Z 205DEG 35KT 3459 9679 3446 9639Thunderstorm Wind, Pontotoc
- When
- March 8, 10:47 AM CST
- Where
- Pontotoc County, Stonewall
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.650, -96.530
A small shed was blown down and a lean to horse barn was blown into a house causing some roof damage. Time estimated from radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Louisiana, March 8 to 12, 20163 deaths · 3 injured · $50 million · 56 kt wind · 105 events
- Flash Flooding and Flooding in Louisiana, March 8 to 13, 2016$5.1 million · 1 in hail · 32 events
- Flash Flood in Oklahoma, March 8 to 11, 20161 death · 1 event
- Flash Flooding and Damaging Winds in Texas, March 8 to 9, 2016$140,000 · 61 kt wind · 17 events
- Flash Flooding and Damaging Winds in Texas, March 8 to 10, 201656 kt wind · 43 events
- Tornado and Flash Flooding in Texas, March 8 to 9, 2016EF0 · 17 events
- Strong Wind in Hawaii, March 8, 20161 injured · 1 event
- Flash Flooding and Damaging Wind in Arkansas, March 8 to 10, 201656 kt wind · 7 events
- Hail in Minnesota, March 8, 20161.5 in hail · 6 events
- Flash Flood and Damaging Winds in Arkansas, March 8 to 9, 201661 kt wind · 3 events
- Coastal Flood in Guam, March 8 to 12, 20161 event
- Wildfire in Massachusetts, March 8 to 9, 20161 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 616535.